News & Announcements

Volume 4 , Issue 3 , 2022 Table of Contents       

        Other Issues:      


The Cover and the Contents of Issue No.3, Volume 4, 2022
  Journal of Nonlinear Modeling and Analysis
  2022,4(3) [Abstract]  [View PDF(1.15 M)]
Existence of Solutions to a Class of Fractional Differential Equations
  Ai Sun, Youhui Su, Jianping Sun
  2022,4(3):409-442 [Abstract]  [View PDF(553.56 K)]
Exact Loop Wave Solutions and Cusp Wave Solutions of the Fujimoto-Watanabe Equation
  Shaolong Xie, Xiaochun Hong, Ying Tan
  2022,4(3):443-453 [Abstract]  [View PDF(580.18 K)]
Triple Positive Solutions for a Class of Fractional Boundary Value Problem System
  Zhanbing Bai, Dongmei Shi
  2022,4(3):454-464 [Abstract]  [View PDF(351.40 K)]
Explicit Traveling Wave Solutions and Their Dynamical Behaviors for the Coupled Higgs Field Equation
  Keqin Zhao, Zhenshu Wen
  2022,4(3):465-474 [Abstract]  [View PDF(965.76 K)]
A Study on Oscillatory and Asymptotic Nature of Impulsive Neutral Differential Equations of Order Three
  Abdur Raheem, Asma Afreen, Areefa Khatoon
  2022,4(3):475-487 [Abstract]  [View PDF(325.73 K)]
The First Integrals and Related Properties of a Class of Quintic Systems with a Uniform Isochronous Center
  Yuexin Yan, Zhengxin Zhou
  2022,4(3):488-501 [Abstract]  [View PDF(552.35 K)]
Asymptotics of a Class of Singularly Perturbed Weak Nonlinear Boundary Value Problem with a Multiple Root of the Degenerate Equation
  Qian Yang, Mingkang Ni
  2022,4(3):502-513 [Abstract]  [View PDF(610.11 K)]
Stability Analysis of an Eco-epidemiological Model with Time Delay and Holling Type-III Functional Response
  Lingshu Wang, Mei Zhang, Xu Chen, Guang Yang
  2022,4(3):514-528 [Abstract]  [View PDF(512.71 K)]
Dynamical Behavior and Exact Traveling Wave Solutions for Three Special Variants of the Generalized Tzitzeica Equation
  Rongzheng Shu, Haohao Qian, Lina Zhang
  2022,4(3):529-538 [Abstract]  [View PDF(406.83 K)]
Spatiotemporal Dynamic Analysis in a Time-space Discrete Brusselator Mode
  Hongxia Liu, Ranchao Wu, Biao Liu
  2022,4(3):539-561 [Abstract]  [View PDF(1.62 M)]
Stability of Delayed Markovian Switching Stochastic Neutral-type Reaction-diffusion Neural Networks
  Suriguga, Chuntao Shao, Yonggui Kao
  2022,4(3):562-586 [Abstract]  [View PDF(943.79 K)]
The Regularity of Stochastic Convolution Driven by Tempered Fractional Brownian Motion and Its Application to Mean-field Stochastic Differential Equations
  Shang Wu, Jianhua Huang, Feng Chen
  2022,4(3):587-604 [Abstract]  [View PDF(392.35 K)]
On Two-point Boundary Value Problems for Second-order Difference Equation
  Huijuan Li, Gaofeng Du, Cunyan Yue
  2022,4(3):605-614 [Abstract]  [View PDF(400.97 K)]